References for Jaroslav Hájek

Version for printing

Books:

  1. M Husková, R Beran and V Dupac (eds.), Jaroslav Hájek : Collected works of Jaroslav Hájek - with commentary (Chichester, 1998).

Articles:

  1. T Dalenius, Some personal recollections of Jaroslav Hájek, in Contributions to statistics (Dordrecht-Boston, Mass.-London, 1979), 41-42.
  2. V Dupac, Václav, Professor Jaroslav Hájek (on the occasion of the sixtieth anniversary of his birth) (Czech), Casopis Pest. Mat. 111 (4) (1986), 436-437.
  3. V Dupac, Jaroslav Hájek, 1926-1974, Ann. Statist. 3 (5) (1975), 1031-1037.
  4. Jaroslav Hájek (1926-1974), Math. Operationsforsch. Statist. 6 (2) (1975), 163-165.
  5. J Jurecková, Jaroslav Hájek and asymptotic theory of rank tests, in Minisymposium in Honour of Jaroslav Hájek, Prague, 1994, Kybernetika (Prague) 31 (3) (1995), 239-250.
  6. Zbynek Sidák, Professor Jaroslav Hájek has died (Czech), Apl. Mat. 21 (1) (1976), 77-80.
  7. Zbynek Sidák, Professor Jaroslav Hájek has died (Czech), Casopis Pest. Mat. 100 (3) (1975), 303-313.
  8. Zbynek Sidák, Jaroslav Hájek, 1926-1974, Czechoslovak Math. J. 25 (100) (3) (1975), 491-502.
  9. V Strnad, Professor Jaroslav Hájek (an obituary) (Czech), Ekonom.-Mat. Obzor 10 (1974), 334-335.

JOC/EFR September 2001

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Hajek.html